home submit paper guide for authors contact us register search archive current issue journal info
   [Home ] [Archive]    
:: Volume 9, Issue 4 (11-2019) ::
2019, 9(4): 49-54 Back to browse issues page
Proof of a conjecture of Yuan and Zontini on preconditioned methods for M-matrices
S. A. Edalatpanah , S. E. Najafi
Department of Applied Mathematics, Ayandegan Institute of Higher Education, Tonekabon, Iran
Abstract:   (1526 Views)
Systems of linear equations are ubiquitous in science and engineering, and iterative methods are indispensable for the numerical treatment of such systems. When we apprehend what properties of the coefficient matrix account for the rate of convergence, we may multiply the original system by some nonsingular matrix, called a preconditioner, so that the new coefficient matrix possesses better properties. Recently, some scholars presented several preconditioners and based on numerical tests proposed some conjectures for preconditioned iterative methods. In this paper, we prove one conjecture on the preconditioned Gauss–Seidel iterative method for solving linear systems whose coefficient matrix is an M-matrix.
Keywords: Iterative Methods, Preconditioning, Comparison Theorems, Spectral Radius, Conjecture, Gauss–Seidel, M-Matrix
Full-Text [PDF 541 kb]   (474 Downloads)    
Type of Study: Research | Subject: General
Received: 2019/05/12 | Accepted: 2019/08/24 | Published: 2019/11/19
Send email to the article author

Add your comments about this article
Your username or Email:


XML   Persian Abstract   Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Edalatpanah S A, Najafi S E. Proof of a conjecture of Yuan and Zontini on preconditioned methods for M-matrices. International Journal of Applied Operational Research. 2019; 9 (4) :49-54
URL: http://ijorlu.liau.ac.ir/article-1-600-en.html

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 9, Issue 4 (11-2019) Back to browse issues page
ژورنال بین المللی پژوهش عملیاتی International Journal of Applied Operational Research - An Open Access Journal
Persian site map - English site map - Created in 0.04 seconds with 30 queries by YEKTAWEB 4341